Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567418
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Norman L. Alling
Title: Real elliptic curves
Additional book information: Mathematics Studies, Vol. 54, North-Holland Publishing Company, Amsterdam, 1981, xii + 350 pp., $36.25 US/Dfl. 85.00 paperback. ISBN 0-4448-6233-1.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Harvey Cohn
Journal: Bull. Amer. Math. Soc. 8 (1983), 380-385